BibTeX record journals/cacm/Goldberg67

download as .bib file

@article{DBLP:journals/cacm/Goldberg67,
  author    = {Morton Goldberg},
  title     = {On the computation of least squares polynomials},
  journal   = {Commun. {ACM}},
  volume    = {10},
  number    = {1},
  pages     = {56--57},
  year      = {1967},
  url       = {http://doi.acm.org/10.1145/363018.363062},
  doi       = {10.1145/363018.363062},
  timestamp = {Thu, 20 Nov 2003 13:06:01 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Goldberg67},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}